# SDR USAA2013010200011

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,786 hours, 38,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 69366791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5C CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO LOWER FORWARD DOOR STOP AT BS 800, S23.5R.  REPLACED AFT CARGO LOWER FORWARD DOOR STOP AT BS 800, S23.5R IAW B737 SRM 51-10-02.
